# SDR 96ZZZX5997

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-7-235
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Fork
- Part number: 2001
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP OF NEW STRUT FORK FOUND UNUSEABLE DUE TO THREADS FILLED WITH CAD PLATING.  ALSO FORK PORTION WAS POORLY MACHINED AND WAS GROOVED.
